# SDR WRLA2006028

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Corroded
- Location: Sta 1811-1871
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHEMENT OF CARGO MOD J/C SP11530505-7014, FOUND TRACK P/N AFA7795-11 CORRODED (REF STA 1811-1871, X=-8.5).  TRACK SECTION REMOVED AND REPLACED WITH TRACK P/N WSP0826-527 IWA DWG SP11530505-7013.
